MathSciNet Relay Station
MathSciNet bibliographic data
MR360959 (50 #13406) 26A86 (42A68)
Flett, T. M. Some elementary inequalities for integrals with applications to Fourier transforms. Proc. London Math. Soc. (3) 29 (1974), 538–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement